This week's Topic: Halloween isn't the only scary thing this year!
Have ideas for a new Blog, let us know!

https://www.supportgroups.com/blog/halloween-isnt-the-only-scary-thing-t...

ARE YOU FOLLOWING US ON IG, PLEASE DO!!!
instagram.com/supportgroupsforeveryone

I’m in PR visiting my parents. I’ve notice in my time he

I’m in PR visiting my parents. I’ve notice in my time here that I was isolating myself n didn’t notice. I wasn’t hardly engaging in any conversation. I was really sad n down. I started talking to my parents how I felt so alone and I was getting A lot of anxiety attacks. I’m telling them what I would do when suddenly I felt anxious. N that I had no one to talk too and no one even cared to check up on me. After I let that all out I felt relieved and I’m starting to come around. I didn’t even want to step outside the house. Today I helped my mother clean the surroundings of the house but still I tend to stay shut n like have a conversation in my head. Sometimes I’d be talking n all of a sudden I shut down n even forget what I was talking about. Has any ever felt like this?

Comment
 14
View 11 More Comments
lakewolf's picture
[1170]
Sep 20

@Mick77 If you're on an SSRI (selective serotonin reuptake inhibitor), it's a bad idea. Mixing an SSRI with 5HTP can cause serotonin syndrome.

"HOW DOES 5-HTP WORK?
5-HTP works in the brain and central nervous system by increasing the production of the chemical serotonin. Serotonin can affect sleep, appetite, temperature, sexual behavior, and pain sensation. Since 5-HTP increases the synthesis of serotonin, it is used for several diseases where serotonin is believed to play an important role including depression, insomnia, obesity, and many other conditions."

Taken from: https://www.rxlist.com/5-htp/supplements.htm

(Sometimes it helps to be a medical researcher.)

Reply
lakewolf's picture
[1170]
Sep 20

From: https://www.webmd.com/depression/guide/serotonin-syndrome-causes-symptoms-treatments#1-2

"Serotonin Syndrome Symptoms
Serotonin syndrome symptoms often begin hours after you take a new medication that affects your serotonin levels or after you raise your dose of a current drug. Symptoms may include:

Confusion
Agitation or restlessness
Dilated pupils
Headache
Changes in blood pressure and/or temperature
Nausea
Vomiting
Diarrhea
Rapid heart rate
Tremor
Loss of muscle control or twitching muscles
Shivering and goosebumps
Heavy sweating
In severe cases, serotonin syndrome can be life-threatening. Call 911 or go to the emergency room if you have any of these symptoms:

High fever
Seizures
Uneven heartbeat
Passing out"

Reply
Mick77's picture
[3655]
Sep 20

@lakewolf thank you for the information. I don’t take any other kind of medicine so I think I’m in the clear?

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account